A -stable action of the automorphism group of a group
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 11-14
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__79__11_0,
author = {P\'erez-Ramos, M. D.},
title = {A $p$-stable action of the automorphism group of a group},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {11--14},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {79},
mrnumber = {964015},
zbl = {0654.20022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__79__11_0/}
}
TY - JOUR AU - Pérez-Ramos, M. D. TI - A $p$-stable action of the automorphism group of a group JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 11 EP - 14 VL - 79 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__79__11_0/ LA - en ID - RSMUP_1988__79__11_0 ER -
%0 Journal Article %A Pérez-Ramos, M. D. %T A $p$-stable action of the automorphism group of a group %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 11-14 %V 79 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__79__11_0/ %G en %F RSMUP_1988__79__11_0
Pérez-Ramos, M. D. A $p$-stable action of the automorphism group of a group. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 11-14. http://geodesic.mathdoc.fr/item/RSMUP_1988__79__11_0/